# SDR ASAA2023012241612

- Difficulty date: January 22, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 50,990 hours, 15,132 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400023050
- Condition: Damaged
- Location: Nr 1 Guide Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OGV DAMAGE AT OUTER PLATFORM #61, 63. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE OGV #61, 63 PER B737-800 AMM 72-23-01.
